# SDR IPXA2017042916607

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 24,936 hours, 15,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002139A
- Part serial: A1782
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, LEFT WING NR 5 SLAT CRACKED ON UPPER SURFACE TRAILING EDGEREMOVED CRACK, FOUND TO BE WITHIN LIMITS IAW SRM 57-43-02-1A.
